Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the characters of a semisimple Lie group


Author: Harish-Chandra
Journal: Bull. Amer. Math. Soc. 61 (1955), 389-396
DOI: https://doi.org/10.1090/S0002-9904-1955-09935-X
MathSciNet review: 0071715
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Gårding, Math. Scand. vol. 1 (1953) pp. 55-72. MR 64979
    2a. Harish-Chandra, Ann. of Math. vol. 50 (1949) pp. 900-915. MR 30945

    2b. Harish-Chandra, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 28-96. MR 44515

    2c. Harish-Chandra, Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 366-369. MR 42423

    2d. Harish-Chandra, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 185-243. MR 56610

    2e. Harish-Chandra, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 234-253. MR 62747

    2f. Harish-Chandra, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 485-528. MR 63376

    3a. F. John, Comm. Pure Appl. Math. vol. 3 (1950) pp. 273-304. MR 42030

    3b. F. John, Proceedings of the symposium on spectral theory and differential problems, Stillwater, Okla., 1951, pp. 113-175. MR 43990

  • 4. L. Schwartz, Théorie des distributions I, Paris, Hermann, 1950. MR 35918
  • 5. I. E. Segal, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 13-15. MR 51240
  • 6. H. Weyl, Math. Zeit. vol. 24 (1925) pp. 328-395.
  • 7. I. M. Gelfand and M. A. Naĭmark, Trudi Mat. Inst. Steklova vol. 36 (1950)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1955-09935-X

American Mathematical Society